Reference Type | Journal (article/letter/editorial) |
---|
Title | Travel time computations using a compact eikonal equation for vertical transverse isotropic media |
---|
Journal | Geophysical Prospecting |
---|
Authors | Moghaddam, Peyman | Author |
---|
Khajavi, Reza | Author |
Keers, Henk | Author |
Year | 2018 (October) | Volume | 66 |
---|
Issue | 8 |
---|
Publisher | Wiley |
---|
DOI | doi:10.1111/1365-2478.12636Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 992011 | Long-form Identifier | mindat:1:5:992011:2 |
---|
|
GUID | 0 |
---|
Full Reference | Moghaddam, Peyman, Khajavi, Reza, Keers, Henk (2018) Travel time computations using a compact eikonal equation for vertical transverse isotropic media. Geophysical Prospecting, 66 (8) 1475-1484 doi:10.1111/1365-2478.12636 |
---|
Plain Text | Moghaddam, Peyman, Khajavi, Reza, Keers, Henk (2018) Travel time computations using a compact eikonal equation for vertical transverse isotropic media. Geophysical Prospecting, 66 (8) 1475-1484 doi:10.1111/1365-2478.12636 |
---|
In | (2018, October) Geophysical Prospecting Vol. 66 (8) Wiley |
---|
These are possibly similar items as determined by title/reference text matching only.